Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of taking Amlodipine Besylate and Losartan together?

What are the side effects of taking the combined drugs of amlodipine Besylate 5 MG and Losartan 50 MG. I am a male 68 years old and recently had open heart surgery to replace my aortic valve and aorta I have high blood pressure and since the operation last November I am experiencing Hypo-tension. To where I passed out twice. Once in the Hospital and Once in a parking lot. I am on my 3rd cardiologist who recommended the above. I have changed Meds several times and the side effects of dizziness and lightheadness continue.
Mon, 11 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Taking Amlodipine together with Losartan does not cause any side effects as these two do not interact with one another, so it is safe to take them both at the same time.There are many reasons a person might faint and it is not always related to low blood pressure unless you have frequently had low blood pressure values while checking it at home or at the doctor's office. Low blood pressure is considered if it is lower than 90/60 mmHg and in some people if they have been used with a certain blood pressure value even 100/70 mmHg might feel low blood pressure as their body is used to a different level of blood pressure. If you regularly have low blood pressure in measurements than I think the issue here is do you need both blood pressure medications at the same time or not or if there is any dose adjustment that is needed. This is an issue you might need to talk with your doctor and decide together on what is the best choice in your case.

I hope this is helpful and answers to your question but please feel free to write us in case anymore concerns related to this.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of taking Amlodipine Besylate and Losartan together?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Taking Amlodipine together with Losartan does not cause any side effects as these two do not interact with one another, so it is safe to take them both at the same time.There are many reasons a person might faint and it is not always related to low blood pressure unless you have frequently had low blood pressure values while checking it at home or at the doctor s office. Low blood pressure is considered if it is lower than 90/60 mmHg and in some people if they have been used with a certain blood pressure value even 100/70 mmHg might feel low blood pressure as their body is used to a different level of blood pressure. If you regularly have low blood pressure in measurements than I think the issue here is do you need both blood pressure medications at the same time or not or if there is any dose adjustment that is needed. This is an issue you might need to talk with your doctor and decide together on what is the best choice in your case. I hope this is helpful and answers to your question but please feel free to write us in case anymore concerns related to this.